USP Electronic Research Repository

Items where Author is "Ahsan, M.J."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 13.

Journal Article

Varshney, R. and Khan, Mohammad G.M. and Fatima, U. and Ahsan, M.J. (2014) Integer compromise allocation in multivariate stratified surveys. Annals of Operations Research, 221 . pp. 1-10. ISSN 0254-5330

Khan, Mohammad G.M. and Rao, Dinesh K. and Ansari, A.H. and Ahsan, M.J. (2014) Determining optimum strata boundaries and sample sizes for skewed population using log-normal distribution. Communications in Statistics: Simulation and Computation, 44 (5). pp. 1364-1387. ISSN 0361-0918

Varshney, R. and Ahsan, M.J. and Khan, Mohammad G.M. (2011) An optimum multivariate stratified sampling design with nonresponse: a lexicographic goal programming approach. Journal of Mathematical Modelling and Algorithms, 10 (4). pp. 393-405. ISSN 1570-1166

Khan, Mohammad G.M. and Khowaja, S. and Ghufran, S. and Varshney, R. and Ahsan, M.J. (2010) A comparative study of various compromise criteria in multiple qualitative response stratified sampling. Journal of Statistics Science, 2 (1). pp. 1-12. ISSN 0975-1661

Khan, Mohammad G.M. and Maiti, T. and Ahsan, M.J. (2010) An optimal multivariate stratified sampling design using auxiliary information: an integer solution using goal programming approach. Journal of Official Statistics, 26 (4). pp. 695-708. ISSN 0282-423X

Ahsan, M.J. and Nujmussehar, and Khan, Mohammad G.M. (2009) Mixed allocation for fixed precision. Pure and Applied Mathematika Sciences, 69 (1-2). pp. 93-103. ISSN 0379-3168

Khan, Mohammad G.M. and Khan, E.A. and Ahsan, M.J. (2008) Optimum allocation in multivariate stratified sampling in presence of non-response. Journal of the Indian Society of Agricultural Statistics, 62 (1). pp. 42-48. ISSN 0019-6363

Sehar, N. and Ahsan, M.J. and Khan, Mohammad G.M. (2005) Mixed allocation in stratified sampling. Aligarh Journal of Statistics, 25 . pp. 1-11. ISSN 0971-0388

Khan, Mohammad G.M. and Sehar, N. and Ahsan, M.J. (2005) Optimum stratification for exponential study variable under Neyman allocation. Journal of the Indian Society of Agricultural Statistics, 59 (2). pp. 146-150. ISSN 0019-6363

Khan, E.A. and Khan, Mohammad G.M. and Ahsan, M.J. (2003) On compromise allocation in multivariate stratified sampling. Aligarh Journal of Statistics, 23 . pp. 31-47. ISSN 0971-0388

Khan, Mohammad G.M. and Khan, E.A. and Ahsan, M.J. (2003) Theory and methods: an optimal multivariate stratified sampling design using dynamic programming. Australian and New Zealand Journal of Statistics, 45 (1). pp. 107-113. ISSN 1369-1473

Khan, Mohammad G.M. and Ahsan, M.J. (2003) A note on optimum allocation in multivariate stratified sampling. The South Pacific Journal of Natural Sciences, 21 . pp. 91-95. ISSN 1013-9877

Khan, E.A. and Khan, Mohammad G.M. and Ahsan, M.J. (2002) Optimum stratification: a mathematical programming approach. Calcutta Statistical Association Bulletin, 52 . pp. 323-333. ISSN 0008-0683

This list was generated on Sun Sep 22 18:18:16 2019 FJT.